# SDR YENA2021102700730

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 192 hours, 41 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2824, LAX-JFK. (FOLLOW-UP) ENG #2 FIRE LOOP INTERMITTENT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ) ;ENG 2 FIRE LOOP A PLACED ON MEL 26-12-01A MDDR # 451768 MX-4 UPDATED MCC NOTIFIED REF MDDR # 451769 FOR ETOPS RESTRICTION ;  ON 10/09/19 RE-SECURED ENG #2 PYLON FIRE LOOP A (3WD2) TERMINAL STUD REF AMM 26-12-01.  ON 10/09/21 R/R ENG 2 CORE LOOP A (4001WD1) FIRE DETECTOR IAW AMM 26-12-17
ON 10/09/21 REPLACED ENG#2 PYLON LOOP A (3WD2) DETECTOR IAW AMM 26-12-16. ON 10/09/21 R/R ENG 2 CORE LOOP A (4001WD1) FIRE DETECTOR IAW AMM 26-12-17.  ON 10/17/21DUE TO CHRONIC HISTORY, ENG 2 “A” LOOP FAULT, AIRBUS PROVIDED A TECHNICAL ADAPTATION (RDAS) PART OF WHICH IS INCORPORATED IN EC A21-1146-01. SINCE THE FAULT HAS SWAPPED OVER TO THE ENG 2 “B” LOOP, THIS INDICATES THE FAULT EXISTS BETWEEN THE FDU AND TB 405VT2. SEE LP 3141292, ITEM 1 FOR RECLASSIFICATION OF THE MEL FROM 26-12-01-A TO MEL 26-12-01-B.  ON 10/18/21 WO # 1141036 ACCOMPLISHED (EA A21-1146-02) FIRE PROTECTION - ENGINE FIRE & OVERHEAT DETECTION - SWAP ENGINE 2 FIRE LOOP WIRING CONNECTIONS TO TROUBLE ON-GOING CHRONIC LOOP A FAULT ON 10/21/21 SWAPPED PIN BACK TO NORMAL CONFIG. RECLASSIFIED TO MEL 26-12-01A MDDR 452602 ENG #2 LOOP A DEFER. REF WO # 1141492 FOR PIN SWAP. (EA A21-1146-05 FIRE PROTECTION - ENGINE FIRE & OVERHEAT DETECTION - SWAP ENGINE 2 FIRE LOOP WIRING CONNECTIONS TO TROUBLE ON-GOING CHRONIC LOOP A FAULT)  ON 10/21/21 C/W WO # 1141492 AS REQ'D SWAPPED ENG #2 FIRE LOOP PIN TO ORIGINAL POSITION WIRE #2612-0220 IS @ 450VT2 MODULE #1 PIN C WIRE #2612-0221 IS @ 450VT2 MODULE #1 PIN H, WIRE #2612-0232 IS @ 450VT2 MODULE #5 PIN H WIRE #2612-0235 IS @ 450VT2 MODULE #5 PIN B.  ON 10/24/21 REF LG PG EC A21-1146-06. ACTION TAKEN SUCCESSFUL. NO FAULTS NOTED. THIS CLEARS MDDR 452602. MX-4 UPDATED. (EC A21-1146-06): FIRE PROTECTION - ENGINE FIRE & OVERHEAT DETECTION - SWAP ENGINE 2 FIRE LOOP WIRING CONNECTIONS TO TROUBLE ON-GOING CHRONIC LOOP A FAULT
